Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 22, NWS Quad Cities, IA

June 22, 2007Hancock County, Henderson County, McDonough County, Illinois; Des Moines County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2007, 6:57 PM CDT for Hancock County, Henderson County, McDonough County, Illinois; Des Moines County, Iowa. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 22, 2007, 6:57 PM CDT (23:57 UTC)
Expired
Jun 23, 2007, 3:45 AM CDT
In force
9 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

Counties Des Moines County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL

The radar

The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 10:22 PM CDTHEAVY RAIN 0Burlington, IAPOLICE SQUAD CAR STALLED IN WEST BURLINGTON IOWA,IN 2 1/2 FEET OF WATER. MANY VEHICLES STALLED IN INTERSECTIONS AND ON ROADS.
Jun 22, 10:28 PM CDTHEAVY RAIN 0Biggsville, ILWATER OVER HIGHWAY 34 BETWEEN BIGGSVILLE AND THE MISSISSIPPI RIVER BRIDGE.
Jun 22, 11:13 PM CDTHEAVY RAIN 1.42Dallas City, ILSINCE 557 PM THIS EVENING.
Jun 22, 11:41 PM CDTHEAVY RAIN 4Hamilton, ILSINCE 9 PM THIS EVENING.
Jun 22, 11:57 PM CDTFLASH FLOODLa Harpe, ILRAILROAD VIADUCT NEAR TOWN HAS REFLOODED. WATER AND DEBRIS OVER ROADS SCATTERED AROUND THE COUNTY. HIGHWAY CREWS CALLED OUT TO CLEAR ROADS. REPORTS STARTED BEING RECEIVED AROUND 1045 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 222358
FFWDVN
IAC057-ILC067-071-109-230845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DES MOINES COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF BURLINGTON...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF OQUAWKA...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF MACOMB...

* UNTIL 345 AM CDT SATURDAY

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING DEVELOPING OVER 
  THE WARNED AREA. ADDITIONAL STORMS WITH HEAVY RAIN IN SOUTH 
  CENTRAL IOWA WILL ALSO MOVE ACROSS THE WARNED AREA THROUGH LATE 
  EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  BURLINGTON...MIDDLETOWN...MEDIAPOLIS...STRONGHURST...ROZETTA...
  RARITAN...GULFPORT...GLADSTONE...CARMAN...BIGGSVILLE AND
  COLCHESTER.

RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED THROUGH 9 PM IN MUCH 
OF THE WARNED AREA. THESE AREAS WERE ALREADY HIT HARD WITH 3 TO 6 
INCHES OF RAINFALL THIS MORNING AND LOCALLY HIGHER AMOUNTS...AND CAN 
NOT TAKE MUCH MORE RAIN. THIS MAY TURN QUICKLY INTO A LIFE 
THREATENING SITUATION.

FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A
THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS.

FLASH FLOODING IS LIKELY ON LA HARPE...HENDERSON AND FLINT CREEKS. 
ALSO LARGE RISES ARE EXPECTED ON THE EAST FORK OF THE LA MOINE RIVER.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

LAT...LON 4063 9128 4064 9117 4070 9111 4072 9120
      4077 9130 4105 9131 4103 9082 4099 9080
      4064 9080 4062 9050 4059 9048 4031 9047
      4024 9125

$$

12
1 follow-up statement
000 
WGUS73 KDVN 230251
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT FRI JUN 22 2007

IAC057-ILC067-071-109-230845-
DES MOINES IA-MCDONOUGH IL-HANCOCK IL-HENDERSON IL-
952 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT SATURDAY
FOR HENDERSON...HANCOCK...MCDONOUGH AND DES MOINES COUNTIES...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL HEAVY RAIN PRODUCING THUNDERSTORMS CAPABLE OF 
PRODUCING FLASH FLOODING MOVING OVER OR INTO THE WARNED AREA. THESE 
STORMS MAY PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN IN THE WARNED 
AREA THROUGH 11 PM. THIS AMOUNT OF RAIN ON SATURATED SOILS WILL 
AGGRAVATE ANY ONGOING FLOODING SITUATIONS...OR CREATE NEW ONES. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
BURLINGTON...MIDDLETOWN...MEDIAPOLIS...BURLINGTON...STRONGHURST...
ROZETTA...RARITAN...OQUAWKA...GULFPORT...GLADSTONE...CARMAN AND 
BIGGSVILLE. DITCHES WERE ALREADY REPORTED FULL AND CREEKS SWOLLEN TO 
BANK FULL IN MANY OF THESE AREAS...AND ANY ADDITIONAL HEAVY RAINFALL 
WILL LIKELY CAUSE FLASH FLOODING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

LAT...LON 4063 9128 4064 9117 4070 9111 4072 9120
      4077 9130 4105 9131 4103 9082 4099 9080
      4064 9080 4062 9050 4059 9048 4031 9047
      4024 9125

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:38 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 22, 3:38 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 PM CDT FRI JUN 22 2007

.SYNOPSIS...
KEY MESOSCALE FEATURE THIS EVENING IS THE SURFACE BOUNDARY
ROUGHLY LAYING ALONG A LINE FROM NORTH OF AMES TO THE QUAD CITIES
AREA. THUNDERSTORMS ARE FIRING ALONG THIS BOUNDARY IN CENTRAL
IOWA WITHIN AN INSTABILITY AXIS AND AHEAD OF A VERY SLOW MOVING
MID-LEVEL SHORT WAVE TROUGH LOCATED OVER NORTHWEST IA.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
MAIN FORECAST CONCERN IN THIS TIME FRAME IS PRECIP AMOUNTS...
THOUGH MODEST CHANCES FOR SEVERE WEATHER EXIST WEST OF THE
MISSISSIPPI RIVER THIS EVENING.

HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT AND EARLY SATURDAY DUE
TO THE COMBINATION OF RAINFALL TODAY AND THE CONTINUED THREAT OF
HEAVY RAIN THROUGH THE NIGHT. PRECIPITABLE WATERS ARE SUFFICIENTLY
HIGH TO SUPPORT THE FLOOD THREAT. AREAS WHERE FLOODING OCCURRED
TODAY WOULD NEED LITTLE RAINFALL TO RE-FLOOD. THE SURFACE
BOUNDARY...WHICH SHOULD HELP FOCUS CONVECTION (EITHER SURFACE-
BASED NEAR THE BOUNDARY THIS EVENING...OR ELEVATED STORMS LATER
TONIGHT) IS ORIENTED GENERALLY ALONG THE MEAN UPPER LEVEL FLOW
SUGGESTING A POTENTIAL FOR TRAINING THUNDERSTORMS.

ONLY DOWNSIDE TO THE THREAT IS THE LACK OF A FOCUSED LOW-LEVEL
JET...THOUGH MODELS INDICATE A CLOSED 850MB LOW DRIFTING ACROSS
THE AREA TONIGHT WHICH SHOULD PROVIDE SUFFICIENT LOW-LEVEL
CONVERGENCE TO MAINTAIN THE STORM THREAT. THE MODELS SUGGEST
PRECIP LINGERS THROUGH PART OF THE DAY TOMORROW...BEFORE DRIER AIR
BEGINS TO SLOWLY PUSH INTO THE REGION TOMORROW NIGHT.

.LONG TERM...SUNDAY THROUGH FRIDAY...
BASIC THEME DURING THIS TIME FRAME WILL BE SEASONALLY WARM AND
HUMID AND...OTHER THAN A CHANCE OF THUNDERSTORMS LATE TUESDAY INTO
WEDNESDAY...DRY. WHILE THE MAIN STORM TRACK IS GENERALLY NORTH OF
THE CWA...THE GFS AND UKMET DROP A FRONT AND BRING A WEAK 500MB
TROUGH ACROSS THE AREA WEDNESDAY. WITH SUFFICIENT MOISTURE ALREADY
IN PLACE...MODEST POPS ARE JUSTIFIED.  WOLF

&&

.AVIATION...
ALL TAF SITES HAVE FINALLY BROKEN INTO MVFR OR BETTER CIGS...WITH
CID/MLI STILL PERSISTING MVFR AND DBQ/BRL NOW VFR.  EXPECT A PERIOD
OF VFR CONDITIONS WITH SCT015-025 BKN 040-100 DECKS UNTIL EVENING.
PERIODS OF TSRA WILL AGAIN IMPACT SOME OR ALL TAF SITES
TONIGHT...WITH INTERMITTENT DROPS IN VIS WITH HEAVIER SHRA AS WELL
AS LIGHTNING AND THE CHANCE OF GUSTY WINDS SHOULD ANY TSRA PASS
DIRECTLY OVER THE TAF SITES.  CIGS AND POSSIBLY VIS SHOULD AGAIN
DROP IN WAKE OF THE TSRA TO IFR CONDITIONS AS REMNANT SHRA/TSRA
WORKS ACROSS THE AREA THROUGH THE EARLY MORNING HOURS...FOLLOWED BY
GRADUALLY LIFTING CIGS/VIS THROUGH MIDDAY TOMORROW.  MAYES

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES
     MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-
     JONES-KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     MORNING FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO
     DAVIESS-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     MORNING FOR CLARK-SCOTLAND.

&&

WOLF/MAYES
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 AM CDT FRI JUN 22 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
532 AM CDT FRI JUN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE
OUTLOOK AREA TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD THIS MORNING MAINLY
OVER PORTIONS OF EAST CENTRAL AND SOUTHEAST IOWA...NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. THE THUNDERSTORMS WILL BRING
TORRENTIAL DOWNPOURS WHILE MOVING OVER SOME OF THE SAME AREAS
REPEATEDLY...THEREBY ENHANCING THE POTENTIAL FOR FLASH FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON FOR PORTIONS OF
IOWA AND WEST CENTRAL ILLINOIS ROUGHLY ALONG AND SOUTH OF A LINE
FROM CEDAR RAPIDS...TO MUSCATINE...TO ALEDO. ALONG WITH THE
POTENTIAL FOR FLASH FLOODING...THE STORMS WILL BRING FREQUENT AND
DANGEROUS LIGHTNING AND POSSIBLY STRONG WIND GUSTS BETWEEN 30 AND
50 MPH.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS
OF WESTERN AND CENTRAL IOWA THIS AFTERNOON...AND MOVE BACK ACROSS
THE OUTLOOK AREA MID TO LATE AFTERNOON AND TONIGHT. IF ENOUGH
CLEARING AND SUBSEQUENT DESTABILIZATION CAN OCCUR AHEAD OF THESE
STORMS THEN A FEW WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH
THE MAIN THREATS BEING LARGE HAIL TO UP TO NICKEL SIZE AND DAMAGING
STRAIGHT LINE WINDS AROUND 60 MPH. THE STORMS WILL ALSO BE CAPABLE
OF PRODUCING FREQUENT AND DANGEROUS LIGHTNING...AND LOCALLY HEAVY
RAINFALL LEADING TO POSSIBILITY OF FLASH FLOODING AND RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. THE STORM PREDICTION
CENTER HAS PORTIONS OF SOUTHEAST IOWA...WEST CENTRAL ILLINOIS
AND NORTHEAST MISSOURI OUTLOOKED IN A SLIGHT RISK OF SEVERE
WEATHER.

MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY...BUT IT
IS TOO EARLY TO ASSESS THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. ANY
REPORTS OF DAMAGING WINDS...LARGE HAIL OR HEAVY RAINFALL IN EXCESS
OF 1 INCH AND ASSOCIATED FLOODING TO THE NATIONAL WEATHER SERVICE
IN THE QUAD CITIES WILL BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 22, 5:23 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      BELLE PLAINE            41.90N 92.27W
06/22/2007                   BENTON             IA   EMERGENCY MNGR

            MANY STREETS FLOODED IN CITY - SEWERS BACKING UP INTO
            HOMES

&&

15
Local storm report, Jun 22, 5:30 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HEAVY RAIN       BELLE PLAINE            41.90N 92.27W
06/22/2007  M4.25 INCH       BENTON             IA   TRAINED SPOTTER

            RAIN FALL TOTAL SINCE 4 PM...IT IS STILL RAINING

&&

15
Local storm report, Jun 22, 6:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FLASH FLOOD      BLAIRSTOWN              41.91N 92.08W
06/22/2007                   BENTON             IA   EMERGENCY MNGR

            WATER OVER THE ROAD AT 21ST AVE. MANY OTHER STREETS ARE
            FLOODED.

&&

15
Local storm report, Jun 22, 6:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     FLASH FLOOD      1 S BELLE PLAINE        41.88N 92.27W
06/22/2007                   BENTON             IA   TRAINED SPOTTER

            AREAS OF HWY 21 COVERED WITH WATER UP TO 2 FEET DEEP

&&

15
Local storm report, Jun 22, 6:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       BELLE PLAINE            41.90N 92.27W
06/22/2007  M4.07 INCH       BENTON             IA   CO-OP OBSERVER

            RAINFALL AS OF 6 PM.

&&

15
Local storm report, Jun 22, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      MARENGO                 41.80N 92.07W
06/22/2007                   IOWA               IA   TRAINED SPOTTER

            MUCH FLOODING IN TOWN. TRAFFIC STOPPED ON HWY 6 DUE TO
            STORMWATER RUNOFF OUT OF A DEVELOPMENT AREA.

0638 PM     HAIL             BASCO                   40.33N 91.20W
06/22/2007  E0.25 INCH       HANCOCK            IL   LAW ENFORCEMENT

0639 PM     HEAVY RAIN       2 W PARNELL             41.58N 92.04W
06/22/2007  E3.00 INCH       IOWA               IA   TRAINED SPOTTER

&&

15

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningDVNMcDonough34 min
Jun 21, 8:07 PM CDTSevere Thunderstorm WarningDVNRock Island38 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningDVNHenderson23 min
Jun 21, 8:30 PM CDTSevere Thunderstorm WarningDVNMcDonough45 min
Jun 21, 8:41 PM CDTSevere Thunderstorm WarningDVNWarren35 min
Jun 21, 9:10 PM CDTSevere Thunderstorm WarningDVNHancock35 min
Jun 22, 12:45 AM CDTSevere Thunderstorm WarningDVNHenderson60 min
Jun 22, 4:02 AM CDTFlash Flood WarningDVNMcDonough6 hr
Jun 22, 4:39 AM CDTFlash Flood WatchDVNHancock, Henderson, McDonough, Mercer, Warren7 hr
Jun 22, 5:56 AM CDTFlash Flood WarningDVNHancock6 hr
Jun 22, 6:52 AM CDTFlash Flood WarningDVNHenderson6 hr
Jun 22, 9:13 AM CDTFlash Flood WarningDVNMcDonough4 hr
Jun 22, 3:16 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more24 hr
Jun 21, 7:23 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson67 min
Jun 21, 7:38 PM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine, Washington52 min
Jun 22, 1:18 AM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine27 min
Jun 22, 5:27 AM CDTFlash Flood WarningDVNJohnson6 hr
Jun 22, 7:50 AM CDTFlash Flood WarningDVNIowa, Linn6 hr
Jun 22, 7:57 AM CDTFlash Flood WarningDVNMuscatine6 hr
Jun 22, 4:41 PM CDTFlash Flood WarningDVNBenton, Iowa9 hr
Jun 22, 6:24 PM CDTFlash Flood WarningDVNJohnson8 hr
Jun 22, 6:57 PM CDTSevere Thunderstorm WarningDVNHenry, Lee63 min

Nearby

Flash Flood Warnings in Illinois, 2007Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.